# SDR CALA2010083000403

- Difficulty date: August 25, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 61,836 hours, 16,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 146N531811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0449 CTN CP53-252-01.  AFT WET AREA PRESSURE DECK UPPER SURFACE HAS CORROSION AT STA 1710& BL 0.  REPAIRED AFT WET AREA PRESSURE DECK UPPER SURFACE AT STA 1710& BL 0. REF SRM 53-60-51 REPAIR 2 ALT 1.
